The scatter of the M dwarf mass-radius relationship

Parsons, S.G. orcid.org/0000-0002-2695-2654, Gänsicke, B.T., Marsh, T.R. et al. (14 more authors) (2018) The scatter of the M dwarf mass-radius relationship. Monthly Notices of the Royal Astronomical Society, 481 (1). pp. 1083-1096. ISSN 0035-8711

Abstract

Metadata

Item Type: Article
Authors/Creators:
  • Parsons, S.G. ORCID logo https://orcid.org/0000-0002-2695-2654
  • Gänsicke, B.T.
  • Marsh, T.R.
  • Ashley, R.P.
  • Breedt, E.
  • Burleigh, M.R.
  • Copperwheat, C.M.
  • Dhillon, V.S.
  • Green, M.J.
  • Hermes, J.J.
  • Irawati, P.
  • Kerry, P.
  • Littlefair, S.P.
  • Rebassa-Mansergas, A.
  • Sahman, D.I.
  • Schreiber, M.R.
  • Zorotovic, M.
Copyright, Publisher and Additional Information:

© 2018 The Author(s) Published by Oxford University Press on behalf of the Royal Astronomical Society. This is an author-produced version of a paper subsequently published in Monthly Notices of the Royal Astronomical Society. Uploaded in accordance with the publisher's self-archiving policy.

Keywords: stars: late-type; binaries: eclipsing; stars: fundamental parameters
Dates:
  • Published: November 2018
  • Published (online): 25 August 2018
  • Accepted: 23 August 2018
Institution: The University of Sheffield
Academic Units: The University of Sheffield > Faculty of Science (Sheffield) > Department of Physics and Astronomy (Sheffield)
Funding Information:
Funder
Grant number
LEVERHULME TRUST (THE)
ECF-2016-316
Depositing User: Symplectic Sheffield
Date Deposited: 31 Aug 2018 08:45
Last Modified: 25 Apr 2024 11:25
Status: Published
Publisher: Oxford University Press
Refereed: Yes
Identification Number: 10.1093/mnras/sty2345
Related URLs:
Open Archives Initiative ID (OAI ID):

Export

Statistics